# SDR UPS06146409

- Difficulty date: March 7, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FWD ENTRY DOOR OVERHEAD EMERG EXIT 1 OF 7 LIGHT BULBS INOP, WON'T TEST PROPERLY.  EPSU SHOWS INT LIGHTS FAULT, 2 LIGHTS REMOVED AND REPLACED AT EXIT SIGN ASSY.  FAULT REMAINS.  ACCOMPLISHED OPERATIONAL TEST PER MM 33-51-00-5 AND ONLY BULB NOT WORKING WAS LAV LIGHT.  REMOVED AND REPLACED LAV 28 U BULB AND ACCOMPLISHED TEST 33-51-0 0-5 AGAIN WITH NO FAULTS.
